# SDR SWAA2025022599063

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 59,308 hours, 30,427 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR HANDLE LOOSE <[01].  TIGHTENED FWD SERVICE DOOR INTERIOR HANDLE BOLTS IAW AMM 52-41-31. OPS CHK NORMAL.
